# SDR 9614902703

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Ind
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, ANTI-SKID INDICATION ILLUMINATED.  AIRCRAFT DIVERTED TO LAN AND LANDED WITHOUT INCIDENT.  ANTI-SKID SYSTEM WAS PLACED ON MEL NR 459969 PER MAINTENANCE CONTROL.
